MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*STM STD,36NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*STM STD,36NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3193
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Synovitis (2094); Tissue Damage (2104); Test Result (2695); No Code Available (3191); Unspecified Tissue Injury (4559)
Date of Event 06/28/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: non-healthcare professional "attorney".(b)(4).
 
Event or Problem Description
Patient was revised to address metal on metal induced osteolysis.Update review of operative note confirmed osteolysis.Update medical records reported metallosis and synovitis.Update ppf alleges elevated metal ions.Doi: (b)(6) 2006 - dor: (b)(6) 2010 (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.H10 additional narrative: added: g2, h6 (clinical code) corrected: g1.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key8285574
Report Number1818910-2019-82647
Device Sequence Number2056332
Product Code JDI
UDI-Device Identifier10603295170877
UDI-Public10603295170877
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-3193
Device Catalogue Number523193
Device Lot Number2112744
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight98